Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 204509, 17 pages
http://dx.doi.org/10.1155/2010/204509
Research Article

Convolution Operators and Bochner-Riesz Means on Herz-Type Hardy Spaces in the Dunkl Setting

Department of Mathematics, Faculty of Sciences of Tunis, University of EL-Manar, Tunis 2092, Tunisia

Received 12 February 2010; Accepted 20 October 2010

Academic Editor: Ricardo Estrada

Copyright © 2010 A. Gasmi and F. Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Google Scholar
  2. S. Lu and D. Yang, “Multiplier theorems for Herz type Hardy spaces,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3337–3346, 1998. View at Publisher · View at Google Scholar
  3. C. F. Dunkl, “Differential-difference operators associated to reflection groups,” Transactions of the American Mathematical Society, vol. 311, no. 1, pp. 167–183, 1989. View at Publisher · View at Google Scholar
  4. C. F. Dunkl, “Integral kernels with reflection group invariance,” Canadian Journal of Mathematics, vol. 43, no. 6, pp. 1213–1227, 1991. View at Google Scholar
  5. M. F. E. de Jeu, “The Dunkl transform,” Inventiones Mathematicae, vol. 113, no. 1, pp. 147–162, 1993. View at Publisher · View at Google Scholar
  6. M. Rösler, “Bessel-type signed hypergroups on ,” in Probability Measures on Groups and Related Structures, XI (Oberwolfach, 1994), H. Heyer and A. Mukherjea, Eds., pp. 292–304, World Scientific, River Edge, NJ, USA, 1995. View at Google Scholar
  7. A. Gasmi, M. Sifi, and F. Soltani, “Herz-type Hardy spaces for the Dunkl operator on the real line,” Fractional Calculus & Applied Analysis, vol. 9, no. 3, pp. 287–306, 2006. View at Google Scholar
  8. C. F. Dunkl, “Hankel transforms associated to finite reflection groups,” in Hypergeometric Functions on Domains of Positivity, Jack Polynomials, and Applications, vol. 138 of Contemporary Mathematics, pp. 123–138, American Mathematical Society, Providence, RI, USA, 1992. View at Google Scholar
  9. H. Ben Mohamed and K. Trimèche, “Dunkl transform on and convolution product on new spaces of distributions,” Integral Transforms and Special Functions, vol. 14, no. 5, pp. 437–458, 2003. View at Publisher · View at Google Scholar
  10. F. Soltani, “Lp-Fourier multipliers for the Dunkl operator on the real line,” Journal of Functional Analysis, vol. 209, no. 1, pp. 16–35, 2004. View at Publisher · View at Google Scholar
  11. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, Mass, USA, 1966.